Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

strg7777

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I see no changes, wake up in the morning and I ask myself: "Is life worth living? Should I blast myself?"
  2. Yeah the initial breakout is always the worst part from what I've heard. I've been lucky enough to not have to go through that. Make sure you're vigilant in your skin care routine. Always use a light facial cleanser and moisturizer. Cetaphil is usually the way to go as it doesn't irritate the skin. Use aquaphor to alleviate those chapped lips. Be strict about taking accutane. Don't be lenient and skip days. There's still a moderate chance that acne can always relapse even though the course may b
  3. That's what I've been wanting to know too whether the body develops a tolerance for the medication. It's frustrating that I haven't found the answer to this. I doubt the dosage of the pills has anything to do with it since you've been taking a cumulative 40mg per day for almost 4 months now. It wouldn't make a difference what amount the pills had as long as you're getting your 40 in. I think it's time to bump up to a higher dosage now if you're not getting the same results. I think that the body
  4. If you've already been on the course for 6 months, you should be nearing the end meaning your skin should start clearing up or already be clear at that moment. It's different for everyone but that's usually the general consensus. Have you tried talking to your derm about upping your dosage maybe? You should be getting 1mg per kilo of body weight. The medication stays in your system for months after you go off of it, so it's still working even when you're not taking your pills. It's also helpful
  5. Don't use any peels or products until after your course is complete. With that being said, you seem to have some moderate post inflammatory hyperpigmentation either caused by picking or just your skin tone causes it to be more visible. It takes a very long time for them to fade, especially while on accutane. I found that the body's natural way of repairing the skin is diminished while on the medication. Once your course is complete and you're off the medication, you will start to see some improv
×